Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on Hahn's theorem on ordered abelian groups


Author: A. H. Clifford
Journal: Proc. Amer. Math. Soc. 5 (1954), 860-863
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0067882-9
MathSciNet review: 0067882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, The subgroup of elements of finite order of an abelian group, Ann. of Math. vol. 37 (1936) pp. 766-781. MR 1503308
  • [2] Hans Hahn, Über die nichtarchimedischen Grössensysteme, Sitz. der K. Akad. der Wiss., Math. Nat. Kl. vol. 116, Abt. IIa (1907) pp. 601-655.
  • [3] M. Hausner and J. G. Wendel, Ordered vector spaces, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 977-982. MR 0052045 (14:566b)
  • [4] Paul F. Conrad, Embedding theorems for abelian groups with valuations, Amer. J. Math. vol. 75 (1953) pp. 1-29. (Added in proof.) MR 0053933 (14:842f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0067882-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society